# SDR CA100722002

- Difficulty date: July 20, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 20,745 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 4533302
- Condition: Cracked
- Location: Nlg
- Part time: 20,757 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REMOVING THE ACFT FROM THE HANGAR, IT WAS NOTICED THAT HYD FLUID (5606) WAS LEAKING FROM THE NOSE OLEO.  MX DISASSEMBLED THE OLEO WITH INTENTIONS TO REPLACE DAMAGED O-RINGS.  DURING INSP IT WAS FOUND THAT THE SOURCE OF THE LEAK WAS A CRACK IN THE OUTER WALL.
